Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant, got rashes in vagina, had abortion. Husband has diabetes. Any relation?

my husband has diabetis and when i was 3 months of pregnent, first i found rashes in vagina and used some external ointments then also not cured, becomes more, and blood come out. then i consult doctor , taken some medicine but happen abortion . is there is reason that mu husband has diabetic. what is the reasn for all these
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thank you for your query.
If your husband is diabetic, and you are sexually active without protection, increased sugar levels in the seminal fluid can lead to vaginal infections.
protection is advisable.
But that could not be the reason for abortion, unless there was intra uterine infection like toxoplasmosis, cytomegalovirus, rubella , herpes etc.
Also, there could be other causes like genetic causes, autoimmune conditions, hormone imbalance, medical diseases like diabetes, hypertension which you might be having, uterine abnormalities etc.
You need to have detailed evaluation , as one cannot pinpoint the cause so casually.
take care.
Answered: Mon, 25 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor